# SDR AALA971775

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Blanket
- Part number: EDK2454501
- Condition: Loose
- Location: Center Pedestal
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DFW - FLT 2049 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTEND, LANDING GEAR HANDLE JAMMED.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED AND RESECURED INSULATION BLANKET FOUND LOOSE AND JAMMING PULLEY BELOW AND FORWARD OF CENTER PEDESTAL.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
